Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On quotient varieties and the affine embedding of certain homogeneous spaces


Author: Maxwell Rosenlicht
Journal: Trans. Amer. Math. Soc. 101 (1961), 211-223
MSC: Primary 14.50
MathSciNet review: 0130878
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14.50

Retrieve articles in all journals with MSC: 14.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1961-0130878-0
PII: S 0002-9947(1961)0130878-0
Article copyright: © Copyright 1961 American Mathematical Society